Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 20, 2018, 9:39 AM CDT for Clay County, Richland County, Illinois. It took effect at Jun 21, 2018, 6:22 AM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 9:39 AM CDT (14:39 UTC)
- In effect from
- Jun 21, 2018, 6:22 AM CDT
- Expired
- Jun 23, 2018, 11:51 AM CDT
- In force
- 53 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
544
WGUS43 KILX 201439
FLWILX
Flood Warning
National Weather Service Lincoln IL
939 AM CDT Wed Jun 20 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.Synopsis... Heavy rain which fell Tuesday evening will cause the
river to rise above flood stage again by early Thursday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-210438-
/O.NEW.KILX.FL.W.0023.180621T1308Z-000000T0000Z/
/CLAI2.1.ER.180621T1308Z.180622T1800Z.000000T0000Z.NO/
939 AM CDT Wed Jun 20 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River below Clay City.
* From Thursday morning until further notice.
* At 845 AM Wednesday the stage was 15.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 21.0 feet by Friday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 15.7 Wed 9 AM 17.6 20.9 20.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25/ZH7 follow-up statements
575
WGUS83 KILX 210115
FLSILX
Flood Statement
National Weather Service Lincoln IL
815 PM CDT Wed Jun 20 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-211515-
/O.EXT.KILX.FL.W.0023.180621T1122Z-000000T0000Z/
/CLAI2.1.ER.180621T1122Z.180622T1800Z.000000T0000Z.NO/
815 PM CDT Wed Jun 20 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* From Thursday morning until further notice.
* At 745 PM Wednesday the stage was 14.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 20.9 feet by Friday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 14.5 Wed 8 PM 18.3 20.8 20.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker441
WGUS83 KILX 211523
FLSILX
Flood Statement
National Weather Service Lincoln IL
1023 AM CDT Thu Jun 21 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-220522-
/O.CON.KILX.FL.W.0023.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.180621T2034Z.180623T0000Z.000000T0000Z.NO/
1023 AM CDT Thu Jun 21 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 945 AM Thursday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 20.8 feet by early Saturday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 16.9 Thu 10 AM 20.4 20.7 20.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp034
WGUS83 KILX 220123
FLSILX
Flood Statement
National Weather Service Lincoln IL
823 PM CDT Thu Jun 21 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-221522-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180626T2230Z/
/CLAI2.1.ER.180622T0332Z.180623T0600Z.180626T1630Z.NO/
823 PM CDT Thu Jun 21 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Tuesday afternoon.
* At 745 PM Thursday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 20.7 feet by early Saturday morning. The river will fall
below flood stage by Tuesday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 17.7 Thu 8 PM 19.3 20.6 20.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker443
WGUS83 KILX 221125
FLSILX
Flood Statement
National Weather Service Lincoln IL
625 AM CDT Fri Jun 22 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-230125-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180625T2200Z/
/CLAI2.1.ER.180623T0130Z.180624T0000Z.180625T1600Z.NO/
625 AM CDT Fri Jun 22 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Monday afternoon.
* At 545 AM Friday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 19.0 feet by early Sunday morning.The river will fall
below flood stage by Monday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.8 Fri 6 AM 18.6 18.9 18.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp981
WGUS83 KILX 221413
FLSILX
Flood Statement
National Weather Service Lincoln IL
913 AM CDT Fri Jun 22 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-230413-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180625T1800Z/
/CLAI2.1.ER.180622T1457Z.180623T1800Z.180625T1200Z.NO/
913 AM CDT Fri Jun 22 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Monday afternoon.
* At 845 AM Friday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 19.3 feet by tomorrow evening.The river will fall
below flood stage by Monday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.9 Fri 9 AM 19.2 19.2 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp507
WGUS83 KILX 230146
FLSILX
Flood Statement
National Weather Service Lincoln IL
846 PM CDT Fri Jun 22 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-231545-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180625T0100Z/
/CLAI2.1.ER.180623T0104Z.180623T1800Z.180624T1900Z.NO/
846 PM CDT Fri Jun 22 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 745 PM Friday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 18.8 feet by tomorrow evening.The river will fall
below flood stage by Sunday afternoon.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.0 Fri 8 PM 18.7 18.4 16.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
EJL094
WGUS83 KILX 231651
FLSILX
Flood Statement
National Weather Service Lincoln IL
1151 AM CDT Sat Jun 23 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-231721-
/O.CAN.KILX.FL.W.0023.000000T0000Z-180625T0100Z/
/CLAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1151 AM CDT Sat Jun 23 2018
The Flood Warning is cancelled for
The Little Wabash River below Clay City.
* At 1145 AM Saturday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 18.0 feet. The
river will fall to 15.2 feet by .
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 17.4 Sat 12 PM 15.2 12.6 10.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrpWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:54 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 20, 6:54 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 654 AM CDT Wed Jun 20 2018 .SHORT TERM...(Today and tonight) ISSUED AT 322 AM CDT Wed Jun 20 2018 Wave moving across the northern tier of the state this morning is expected to dampen the ridge enough to let the front settle into Central IL later today. Actual location of the front is dependent on a lot of mesoscale influences between the heat pushing in from the SW...and the cooler air put down from any showers and thunderstorms that develop across the region. With the cloud cover anticipated today associated with the boundary and the precip, temps are expected to be slightly cooler than the last few days, although still incredibly muggy. Heat indices this afternoon from the upper 80s to the low 90s. The front will not make it far in the region before drifting slightly back to the north as a warm front associated with the developing low off to our NW this morning...dropping into central/eastern IA by tomorrow morning. Throughout today and tonight, showers and thunderstorms will remain periodic. With a slow moving boundary, isolated areas are likely to see enhanced rainfall totals should any version of training cells set up this afternoon. .LONG TERM...(Thursday through Tuesday) ISSUED AT 322 AM CDT Wed Jun 20 2018 Showers and thunderstorms continue through the end of the week with a slow drift of the upper low across the Midwest. Models are starting to pick up speed with the progression of the low, however...with the GFS and ECMWF showing a dried out Saturday, with high temps in the upper 70s/lower 80s. If the fairer weather for Saturday pans out, it will be unfortunately short lived, because the pattern shift behind the low. The upper low finally moving out of the region is due to a small kicker wave behind it to the nw...and a stronger wave moving on the Pac NW coast to wrap up the week. This series of waves sets up the potential for another couple rounds of precip for next week, starting as early as Sunday...and again on Tuesday. However, the more progressive northwesterly flow will likely feel a little cooler and perhaps more seasonal than the prolonged wet pattern for the region in the shorter term. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 654 AM CDT Wed Jun 20 2018 Some low stratus is effecting the TAF sites along I-74 this morning...PIA/BMI/CMI. This low cigs should burn off in a couple of hours this morning but broken CU around 4.5 to 5kft will effect all sites later this morning and continue into the afternoon. The quasi-stationary boundary over the area today will bring thunderstorm chances to all sites starting around noon. Will have predominate showers and VCTS at all sites and continue it through the afternoon and into early this evening. Once sunsets around 02z, thunder will diminish, but scattered showers will continue. Winds should be variable at all sites given proximity to the boundary. Wind speeds will be less than 10kts as well. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HJS LONG TERM...HJS AVIATION...Auten
Hazardous weather outlook, Jun 20, 6:18 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 618 AM CDT Wed Jun 20 2018 ILZ027-029-036-037-040>044-047>057-061>063-066>068-211100- Cass-Christian-Clark-Coles-Crawford-Cumberland-De Witt-Douglas- Edgar-Effingham-Fulton-Jasper-Knox-Logan-Macon-Mason-Menard- Morgan-Moultrie-Peoria-Piatt-Sangamon-Schuyler-Scott-Shelby- Tazewell- 618 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Thunderstorms will return to the area along a quasi-stationary boundary sitting over the middle of the state. Some of the storms could be strong to severe this afternoon and into this evening, with damaging wind gusts being the main threat. Very heavy rain is also likely, which may cause localized flooding. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A daily chance for thunderstorms will continue the rest of the week. These thunderstorms will be capable of producing very heavy rain in much of central and southeast Illinois, especially today through Thursday night. There is a marginal risk that some of the storms could be strong to severe, with damaging winds the main threat. The potential for flooding to occur with the stronger storms is also present. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required through sunset. ILZ071>073-211100- Clay-Lawrence-Richland- 618 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Minor flooding along the lower Embarras River will continue through tonight. Thunderstorms will return to the area along a quasi-stationary boundary sitting over the middle of the state. Some of the storms could be strong to severe this afternoon and into this evening, with damaging wind gusts being the main threat. Very heavy rain is also likely, which may cause localized flooding. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A daily chance for thunderstorms will continue the rest of the week. These thunderstorms will be capable of producing very heavy rain in much of central and southeast Illinois, especially today through Thursday night. There is a marginal risk that some of the storms could be strong to severe, with damaging winds the main threat. The potential for flooding to occur with the stronger storms is also present. The Embarras River at Lawrenceville should drop below flood stage later this week, though renewed rises are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required through sunset. ILZ028-030-031-038-045-046-211100- Champaign-Marshall-McLean-Stark-Vermilion-Woodford- 618 AM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Thunderstorms will return to the area along a quasi-stationary boundary sitting over the middle of the state. Some of the storms could be strong this afternoon and into this evening, with gusty winds possible. Very heavy rain is also likely, which may cause localized flooding. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A daily chance for thunderstorms will continue the rest of the week. These thunderstorms will be capable of producing very heavy rain in much of central Illinois, especially today through Thursday night. There is the potential for flooding to occur with the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Auten
In the hours before
Local storm report, Jun 20, 6:33 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
633 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN LA ROSE 40.98N 89.23W
06/20/2018 M2.80 INCH MARSHALL IL PUBLIC
RELAYED BY WMBD-TV
0630 AM HEAVY RAIN WILLIAMSFIELD 40.93N 90.02W
06/20/2018 M1.60 INCH KNOX IL PUBLIC
RELAYED FROM WMBD-TV.
&&
HIRISLocal storm report, Jun 20, 6:45 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN WATSON 39.03N 88.57W
06/20/2018 M3.22 INCH EFFINGHAM IL COCORAHS
0600 AM HEAVY RAIN 4 NW MODE 39.31N 88.79W
06/20/2018 M1.44 INCH SHELBY IL COCORAHS
&&
HIRISLocal storm report, Jun 20, 7:25 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
06/19/2018 MORGAN IL CO-OP OBSERVER
DELAYED REPORT. TWO LARGE TREES DOWN IN JACKSONVILLE. ONE
FELL ON A FENCE. TIME ESTIMATED FROM RADAR.
&&
HIRISLocal storm report, Jun 20, 7:37 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
06/20/2018 M1.18 INCH MORGAN IL COCORAHS
0655 AM HEAVY RAIN SPARLAND 41.03N 89.44W
06/20/2018 M2.28 INCH MARSHALL IL PUBLIC
RELAYED BY WMBD-TV
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
06/20/2018 M1.41 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/20/2018 M2.44 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/20/2018 M1.05 INCH KNOX IL CO-OP OBSERVER
&&
HIRISLocal storm report, Jun 20, 8:42 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN 2 SSW FARMER CITY 40.22N 88.66W
06/20/2018 M1.05 INCH DE WITT IL COCORAHS
0655 AM HEAVY RAIN DUNLAP 40.86N 89.68W
06/20/2018 M1.75 INCH PEORIA IL PUBLIC
RELAYED FROM WMBD-TV
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
06/20/2018 M1.01 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/20/2018 M1.45 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/20/2018 M1.69 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN URBANA 40.11N 88.21W
06/20/2018 M1.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE SAVOY 40.05N 88.25W
06/20/2018 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/20/2018 M1.20 INCH PEORIA IL COCORAHS
0700 AM HEAVY RAIN 5 SSW CHAMPAIGN 40.05N 88.30W
06/20/2018 M1.25 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
06/20/2018 M1.28 INCH MENARD IL COCORAHS
0745 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.78W
06/20/2018 M2.81 INCH EFFINGHAM IL COCORAHS
0800 AM HEAVY RAIN 3 WSW SAVOY 40.05N 88.31W
06/20/2018 M1.36 INCH CHAMPAIGN IL COCORAHS
0800 AM HEAVY RAIN 4 ESE CHRISMAN 39.78N 87.60W
06/20/2018 M1.23 INCH EDGAR IL COCORAHS
0800 AM HEAVY RAIN 6 W SPARLAND 41.03N 89.56W
06/20/2018 M1.00 INCH MARSHALL IL COCORAHS
0800 AM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
06/20/2018 M1.31 INCH CHAMPAIGN IL COCORAHS
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/20/2018 M1.95 INCH MARSHALL IL CO-OP OBSERVER
&&
HIRISThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:26 PM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 1 more | 64 min |
| Jun 19, 7:30 PM CDT | Special Weather Statement | ILX | Cumberland, Effingham, Jasper | 45 min |
| Jun 19, 8:14 PM CDT | Flash Flood Warning | ILX | Effingham | 4 hr |
| Jun 19, 8:31 PM CDT | Special Weather Statement | ILX | Clay, Richland | 44 min |
| Jun 20, 4:20 PM CDT | Special Weather Statement | ILX | Woodford | 40 min |
| Jun 20, 5:23 PM CDT | Special Weather Statement | ILX | Knox | 67 min |
| Jun 20, 5:49 PM CDT | Special Weather Statement | ILX | Schuyler | 56 min |
| Jun 20, 6:34 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 41 min |
| Jun 20, 6:38 PM CDT | Special Weather Statement | ILX | Fulton | 52 min |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.